What can cause an increase in male prolactin levels with my antiretrovirals?
Aug 2, 2003
I am a male who recently developed an increase in my prolactin levels. A recent MIR shows no tumor on the pituitary gland. I am taking Kaletra, Viread and Videx along with 5 mg of Procar. What can cause an increase in prolactin levels?
Response from Dr. Henry
Some drugs insome patients can cause elevated prolactin levels. None of the HIV drugs you are taking are associated with high prolactin levels to an appreciable degree in my experience. A normal brain MRI is reassuring that there is no perceptible pituatary tumor. I often refer patients such as yourself to an endocrine specialist to help me determine what (if anything) to do.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Licking Vagina Worried I Have HIV
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Hpv After Swallowing Sperm Worried I Have HIV
- Itchy Red Spots After Touching Period Blood Sign Of HIV AIDS
- Swollen Glands After Swallowing Cum Worried I Have HIV
- Trouble Urinating After Insertive Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.